Some multi-valued contraction theorems on \(\mathcal{H}\)-cone metric

Main Article Content

Saif Ur Rehman
Shamoona Jabeen
Muhammad
Hayat Ullah
Hanifullah

Abstract

In this paper we define some new type of multi-valued contraction maps on \(\mathcal{H}\)-cone metric and proved some fixed point and common fixed point theorems in the setting of cone metric spaces.

Article Details

How to Cite
Rehman, S. U. ., Jabeen, S. ., Muhammad, Ullah, H. ., & Hanifullah. (2022). Some multi-valued contraction theorems on \(\mathcal{H}\)-cone metric. Journal of Advanced Studies in Topology, 10(2), 11–24. Retrieved from http://m-sciences.com/index.php/jast/article/view/270
Section
Research Articles